# SDR 2012F00247

- Difficulty date: November 30, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N947AM
- Make and model: Beech C90A
- Aircraft serial: LJ1238
- Engine: Pwa PT6A21
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1003840725
- Condition: Failed
- Location: Air Con System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXING,  PILOT OBSERVED SPARKS EXITING OUT OF THE FRONT LT SIDE OF AIRCRAFT AT AIR CONDITIONING PANEL.  SHUTOFF THE AIR CONDITIONING SYS, SPARKS STOPPED AND PILOT RETURNED TO HANGAR WITHOUT FURTHER INCIDENT.
